# SDR ASAA2022040937943

- Difficulty date: April 9, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 31,009 hours, 9,821 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 8010 · Engine Cranking
- Part: None
- Part number: 32896305
- Part serial: 6626
- Condition: Faulty
- Location: #2 Engine
- Part time: 62,675 hours, 24,244 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

START VALVE OPEN ANNUNCIATOR REMAINED ILLUMINATED AFTER ENGINE #2 START. RAN QRH AND ANNUNCIATOR STILL ILLUMINATED. GROUNDED - YES. PERFORMED GOOD CHECKS ON VALVE AND WIRING FROM DEU1 AND DEU2 TO START VALVE PER B737-900 FIM 80-07 TASK 809. PERFORMED GOOD LLM AND OPS TESTS OF DEU1 AND DEU2 PER B737-900 AMM 31-62-21-400-801. REMOVED/REPLACED #2 ENGINE START VALVE - REF AMM 80-11-03. NO DEFECTS NOTED DURING PNEUMATIC LEAK CHECKS.
